QUT ePrints

Chemotactic and diffusive migration on a nonuniformly growing domain: numerical algorithm development and applications

Simpson, Matthew, Landman, Kerry, & Newgreen, Don (2006) Chemotactic and diffusive migration on a nonuniformly growing domain: numerical algorithm development and applications. Journal of Computational and Applied Mathematics, 192(2), pp. 282-300.

View at publisher

Impact and interest:

20 citations in Scopus
Search Google Scholar™
18 citations in Web of Science®

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 45291
Item Type: Journal Article
Keywords: Chemotaxis, Diffusion, Cell migration, Growing domain, Nonuniform growth, Central scheme, Operator splitting, Hirschsprung's disease
DOI: 10.1016/j.cam.2005.05.003
ISSN: 0377-0427
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200)
Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > NUMERICAL AND COMPUTATIONAL MATHEMATICS (010300)
Deposited On: 25 Aug 2011 08:18
Last Modified: 01 Mar 2012 00:32

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page